# SDR MWEA020212

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59145581
- Condition: Blown
- Location: Station 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOUBLER AROUND THE SUGAR SCOOP IS BLOWN OUT ON THE BOTTOM AFT AREA AT STATION 965 ABOVE LONGERON 22 LEFT.  --  REMOVED DOUBLER. DRILLED UP AND TRIMMED DOUBLER TO FIT IAW SRM 51-10-4 DAC DRAWING 5914558. INSTALLED DOUBLER.
